# SDR USAA950912

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,507 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- DURING A Q-4 EDDY CURRENT CHECK, INSPECTION FOUND A 1.9 INCH CRACK ON STA 520 EXTENDING 1 INCH INBOARD AND .9 INCH OUTBOARD OF RBL 45.5 OF FLOOR BEAM.  INSTALLED REPAIR DOUBLER AND RADIUS FILLERS AND NEW VERTICAL ANGLE PER EA 39548.  (M)
